Alert archive / Arkansas / Flash Flood Warnings in 2007
Flash Flood Warning 42, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Jun 19, 2007, 5:45 AM CDT for Desha County, Arkansas. It took effect at Jun 19, 2007, 5:50 AM CDT. It was in force for 115 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 19, 2007, 5:45 AM CDT (10:45 UTC)
- In effect from
- Jun 19, 2007, 5:50 AM CDT
- Expired
- Jun 19, 2007, 7:45 AM CDT
- In force
- 115 min
- Issued by
- NWS Little Rock, AR
- Area
- Whole counties
County Desha County, AR
The radar
The Little Rock radar (KLZK), 145 km from the middle of the area, began a volume at 10:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 10.8 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 381 J/kg
- Mixed-layer CIN
- -91 J/kg
- Mixed-layer LCL
- 884 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.6
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 4:58 AM CDT, 47 minutes earlier.
Area forecast discussion, Jun 19, 4:58 AM CDT, 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 458 AM CDT TUE JUN 19 2007 .SHORT TERM...TODAY THROUGH FRIDAY A SOMEWHAT BUSY MORNING...WITH STRONG/SEVERE THUNDERSTORMS AND HEAVY RAIN IN SOUTHEAST ARKANSAS...MAINLY IN DESHA COUNTY. STORMS ASSOCIATED WITH LOW PRESSURE ALOFT ALONG THE MISSISSIPPI RIVER. THE LOW WILL HEAD EAST TODAY...BUT WILL BE FOLLOWED CLOSELY BY A COLD FRONT PUSHING INTO THE STATE FROM THE NORTHWEST. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE IN THE FORECAST TODAY AHEAD OF THE FRONT. COVERAGE WILL NOT BE NEARLY AS MUCH AS ON MONDAY...WITH MOST PRECIPITATION IN THE SOUTHEAST HALF OF THE STATE. HIGH PRESSURE WILL BEGIN BUILDING IN THE SOUTHERN PLAINS TONIGHT...WITH THE FRONT HANGING UP IN SOUTHWEST ARKANSAS. GIVEN THIS...DEWPOINTS/MOISTURE LEVELS WILL STAY UP IN THE SOUTH/WEST. IN NORTHERN/EASTERN SECTIONS OF THE STATE...DRIER AIR WILL WILL FILTER IN...WITH CLOUDS DECREASING. ON WEDNESDAY...FRONT WILL REMAIN IN PLACE...WITH ISOLATED THUNDERSTORMS POSSIBLE IN THE AFTERNOON ACROSS THE WEST. WILL BE DRY AND WARM ELSEWHERE. LOOKING AHEAD...FRONT WILL PRETTY MUCH WASH OUT...WITH HIGH PRESSURE BECOMING THE MAIN WEATHER FEATURE. NO RAIN EXPECTED THURSDAY/FRIDAY...WITH HOT TEMPERATURES. AS A WHOLE...TEMPERATURES WILL BE AT/ABOVE NORMAL THROUGH THE PERIOD. (46) && .LONG TERM...FRIDAY NIGHT THROUGH MONDAY UPPER RIDGE CONTINUES TO STRENGTHEN OVER MUCH OF THE EASTERN TWO THIRDS OF THE COUNTRY. THERE SEEMS TO BE A BIT OF CONVECTIVE FEED BACK SATURDAY NIGHT OVER OUR FORECAST AREA. OTHERWISE...THE RIDGE JUST KEEPS ON TICKING. THE GFS SURFACE PATTERN IS CONSISTENT WITH ITS UPPER LEVEL SOLUTION AND IT SHOWS AN ENHANCED AREA OF CONVECTION DURING THE OVERNIGHT HOURS SATURDAY INTO SUNDAY MORNING...BUT THE SHORT WAVE CAUSING THIS IS TOO WEAK TO GENERATE THAT MUCH CONVECTION. SO WILL IGNORE THIS FEATURE FROM THIS RUN. WILL KEEP SOUTHERLY WINDS ACROSS OUR AREA WITH A DIURNAL PATTERN TO THE SILENT POPS. TEMPERATURES WILL KEEP THEIR ABOVE NORMAL TREND...BUT SOMEWHAT LOWER THAN GFS NUMBERS SHOW SINCE PLENTY OF MOISTURE WILL ABSORB LOTS OF THE SUNS ENERGY. (32) && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 90 66 91 67 / 30 10 10 10 CAMDEN AR 90 70 93 71 / 30 10 20 20 HARRISON AR 87 65 89 66 / 20 10 10 10 HOT SPRINGS AR 90 70 92 69 / 20 10 20 20 LITTLE ROCK AR 90 70 93 69 / 30 10 10 10 MONTICELLO AR 90 70 94 71 / 40 10 10 10 MOUNT IDA AR 90 70 91 69 / 20 10 20 20 MOUNTAIN HOME AR 88 64 90 66 / 20 10 10 10 NEWPORT AR 90 66 92 67 / 30 10 10 10 PINE BLUFF AR 90 70 93 70 / 40 10 10 10 RUSSELLVILLE AR 89 67 90 68 / 20 10 10 10 SEARCY AR 90 69 92 68 / 30 10 10 10 STUTTGART AR 90 69 93 69 / 30 10 10 10 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...46 / LONG TERM...32
Hazardous weather outlook, Jun 19, 5:00 AM CDT, 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT TUE JUN 19 2007 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-201000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL- 500 AM CDT TUE JUN 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT LINGERING SHOWERS AND THUNDERSTORMS OVER EXTREME SOUTHEAST SECTIONS OF THE STATE WILL BE CAPABLE OF PRODUCING HEAVY RAINS...AND POSSIBLY SOME FLOODING THIS MORNING. HIGH PRESSURE WILL CONTINUE TO BUILD OVER THE AREA...AND DRIER AIR SHOULD MOVE IN...DIMINISHING RAIN CHANCES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO SEVERE WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && VISIT NWS LITTLE ROCK ON THE WEB AT WWW.SRH.NOAA.GOV/LZK 32
In the hours before
Special weather statement, Jun 19, 1:44 AM CDT, 4 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 144 AM CDT TUE JUN 19 2007 ARZ065-190730- DESHA- 144 AM CDT TUE JUN 19 2007 ...SIGNIFICANT WEATHER ALERT FOR SOUTHERN DESHA COUNTY UNTIL 230 AM CDT... AT 141 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR DERMOTT...MOVING EAST AT 15 MPH. THE STORM WAS CAPABLE OF PRODUCING WIND GUSTS OF 30 TO 40 MPH AND PEA SIZE HAIL. THE NATIONAL WEATHER SERVICE WILL CONTINUE MONITORING THE STORM CLOSELY FOR POSSIBLE STRENGTHENING AS IT MOVES ACROSS SOUTHERN DESHA COUNTY. 46
Special weather statement, Jun 19, 2:40 AM CDT, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 240 AM CDT TUE JUN 19 2007 ARZ065-190830- DESHA- 240 AM CDT TUE JUN 19 2007 ...SIGNIFICANT WEATHER ALERT FOR SOUTHERN DESHA COUNTY UNTIL 330 AM CDT... AT 239 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR MCGEHEE...MOVING EAST AT 15 MPH. THE STORM WAS CAPABLE OF PRODUCING WIND GUSTS OF 30 TO 40 MPH AND PEA SIZE HAIL. THE NATIONAL WEATHER SERVICE WILL CONTINUE MONITORING THE STORM CLOSELY FOR POSSIBLE STRENGTHENING AS IT MOVES ACROSS SOUTHERN DESHA COUNTY. 46
Special weather statement, Jun 19, 2:52 AM CDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 252 AM CDT TUE JUN 19 2007 ARZ012-190835- NEWTON- 252 AM CDT TUE JUN 19 2007 ...SIGNIFICANT WEATHER ALERT FOR NORTHERN NEWTON COUNTY UNTIL 335 AM CDT... AT 250 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM ABOUT 5 MILES WEST OF JASPER... MOVING EAST AT 15 MPH. THE STORM WAS CAPABLE OF PRODUCING WIND GUSTS OF 30 TO 40 MPH AND PEA SIZE HAIL. THE NATIONAL WEATHER SERVICE WILL CONTINUE MONITORING THE STORM CLOSELY FOR POSSIBLE STRENGTHENING AS IT MOVES ACROSS NORTHERN NEWTON COUNTY. 46
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 1:54 AM CDT | Severe Thunderstorm Warning | LZK | Desha | 36 min |
| Jun 19, 3:11 AM CDT | Flash Flood Warning | LZK | Desha | 3 hr |
| Jun 19, 3:44 AM CDT | Severe Thunderstorm Warning | LZK | Desha | 46 min |
| Jun 19, 3:18 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery | 57 min |
| Jun 19, 3:49 PM CDT | Severe Thunderstorm Warning | LZK | Polk, Scott | 56 min |
| Jun 19, 4:45 PM CDT | Severe Thunderstorm Warning | LZK | Polk, Scott | 60 min |
Nearby
Flash Flood Warnings in Arkansas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.